کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5777377 1632754 2017 5 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Nonexistence of perfect 2-error-correcting Lee codes in certain dimensions
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Nonexistence of perfect 2-error-correcting Lee codes in certain dimensions
چکیده انگلیسی

The Golomb-Welch conjecture states that there are no perfect e-error-correcting codes in Zn for n≥3 and e≥2. In this note, we prove the nonexistence of perfect 2-error-correcting codes for a certain class of n, which is expected to be infinite. This result further substantiates the Golomb-Welch conjecture.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: European Journal of Combinatorics - Volume 63, June 2017, Pages 1-5
نویسندگان
,